Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multi–dimensional Hardy type inequalities in Hölder spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0003-1963-6829
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-6058-6512
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. UiT, The Arctic University of Norwa.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-8595-4326
2018 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 12, no 3, p. 719-729Article in journal (Refereed) Published
Abstract [en]

Most Hardy type inequalities concern boundedness of the Hardy type operators in Lebesgue spaces. In this paper we prove some new multi-dimensional Hardy type inequalities in Hölder spaces.

Place, publisher, year, edition, pages
Zagreb: Element , 2018. Vol. 12, no 3, p. 719-729
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-69692DOI: 10.7153/jmi-2018-12-55OAI: oai:DiVA.org:ltu-69692DiVA, id: diva2:1221299
Note

Validerad;2018;Nivå 2;2018-06-26 (andbra)

Available from: 2018-06-19 Created: 2018-06-19 Last updated: 2018-06-26Bibliographically approved

Open Access in DiVA

fulltext(127 kB)8 downloads
File information
File name FULLTEXT01.pdfFile size 127 kBChecksum SHA-512
a5bbce1cf00ac4a31a21d6d0016b04da86702995e2e2a1899555fdc9a51d38e6ed06cfcc5dcb388e1c12d28897ac574b27972a16c04486c503e81b487826868b
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Burtseva, EvgeniyaLundberg, StaffanPersson, Lars-ErikSamko, Natasha
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 8 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf